MAUDE Adverse Event Report: Zimmer GmbH ANN PH NAIL LT 7X160MM; Implant Trauma

Zimmer GmbH ANN PH NAIL LT 7X160MM; Implant Trauma
Catalog Number 47249616107
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
ANN PH NAIL LT 7X160MM
Common Device Name
Implant Trauma
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50755781
Report Number0009613350-2026-00456
Device Sequence Number21165489
Product Code HSB
UDI-Device Identifier00889024505803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47249616107
Device Lot Number3264206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown